# SDR 07FDEA04099

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57243205202
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LEADING EDGE SKIN BETWEEN SLAT TRACK NR 5 AND 6 LT WING.  REPLACEMENT OF DAMAGED NOSE SKIN IAW SRM 51-72-10.
